# SDR DL76S970698

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410530A
- Condition: Delaminated
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 SLAT WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED.  THE DELAMINATION IS A 3 INCH DIA CIRCLE, APPROX 4 FROM THE AFT EDGE OF THE TRAILING EDGE WEDGE.  THE WEDGE IS MANUFACTURED WITH 0.016 5052-H38 FACE SHEETS WITH A METALLIC HONEYCOMB CORE PER BMS 4-6, TYPE 4.1-25.
